# SDR 97UAL900594

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163UA
- Make and model: Boeing 747238B
- Aircraft serial: 21353
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL CROSS AISLE LIGHT BETWEEN DOORS 2 LEFT AND RIGHT IS INOPERABLE.  REPLACED EEL LIGHT ASSEMBLY IN AISLE FORWARD OF GALLEY, CHECKED OK.
